PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Eigenvalue comparison theorems for Finsler manifolds with integral Ricci curvature bound

Volume 125 / 2020

Bing Ye Wu Annales Polonici Mathematici 125 (2020), 273-284 MSC: Primary 53C23; Secondary 53B40, 58B20. DOI: 10.4064/ap191208-16-5 Published online: 5 October 2020

Abstract

We obtain some eigenvalue comparison theorems for Finsler manifolds with integral Ricci curvature bound.

Authors

  • Bing Ye WuInstitute of Mathematics
    Minjiang University
    Fuzhou, 350108 China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image